Ask an expert
Question

23 Jan 2004

Can You have your period 17 days apart?
My husband and I are trying for our second baby. I have been off the pill since the end of November which I had a normal period then it was 2weeks later when I had my period again and now its doing the same, what could this be caused from? I am really getting frustrated with this situation. Please help doc.
Answer 567 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is a normal result of stopping the Pill. Periods can be irregular for up to months after stopping the Pill as the hormones readjust.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.